Free Access
Issue
ESAIM: M2AN
Volume 35, Number 1, January/February 2001
Page(s) 1 - 15
DOI https://doi.org/10.1051/m2an:2001104
Published online 15 April 2002
  1. H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered banach spaces. SIAM Rev. 18 (1976) 620-709. [CrossRef] [MathSciNet] [Google Scholar]
  2. L. Badea, On the schwarz alternating method with more than two subdomains for nonlinear monotone problems. SIAM J. Numer. Anal. 28 (1991) 179-204. [CrossRef] [MathSciNet] [Google Scholar]
  3. X.C. Cai and M. Dryja, Domain decomposition methods for monotone nonlinear elliptic problems, in Domain decomposition methods in scientific and engineering computing, D. Keyes and J. Xu Eds., AMS, Providence, R.I. (1994) 335-360. [Google Scholar]
  4. T.F. Chan and T.P. Mathew, Domain decomposition algorithms. Acta Numer. (1994) 61-143. [Google Scholar]
  5. M. Dryja and W. Hackbusch, On the nonlinear domain decomposition method. BIT (1997) 296-311. [Google Scholar]
  6. M. Dryja and O.B. Widlund, An additive variant of the Schwarz alternating method for the case of many subregions. Technical report 339, Courant Institute, New York, USA (1987). [Google Scholar]
  7. R. Glowinski, G.H. Golub, G.A. Meurant and J. Periaux Eds., First Int. Symp. on Domain Decomposition Methods. SIAM, Philadelphia (1988). [Google Scholar]
  8. C. Gui and Y. Lou, Uniqueness and nonuniqueness of coexistence states in the lotka-volterra competition model. CPAM 47 (1994) 1571-1594. [Google Scholar]
  9. H.B. Keller and D.S. Cohen, Some positone problems suggested by nonlinear heat generation. J. Math. Mech. 16 (1967) 1361-1376. [MathSciNet] [Google Scholar]
  10. P.L. Lions, On the Schwarz alternating method I, in First Int. Symp. on Domain Decomposition Methods, R. Glowinski, G.H. Golub, G.A. Meurant and J. Periaux Eds., SIAM, Philadelphia (1988) 1-42. [Google Scholar]
  11. P.L. Lions, On the Schwarz alternating method II, in Second Int. Conference on Domain Decomposition Methods, T.F. Chan, R. Glowinski, J. Periaux and O. Widlund Eds., SIAM, Philadelphia (1989) 47-70. [Google Scholar]
  12. S.H. Lui, On Schwarz alternating methods for the full potential equation. Preprint (1999). [Google Scholar]
  13. S.H. Lui, On Schwarz alternating methods for nonlinear elliptic pdes. SIAM J. Sci. Comput. 21 (2000) 1506-1523. [CrossRef] [Google Scholar]
  14. S.H. Lui, On Schwarz alternating methods for the incompressible Navier-Stokes equations. SIAM J. Sci. Comput. (to appear). [Google Scholar]
  15. C.V. Pao, Nonlinear Parabolic and Elliptic Equations. Plenum Press, New York (1992). [Google Scholar]
  16. C.V. Pao, Block monotone iterative methods for numerical solutions of nonlinear elliptic equations. Numer. Math. 72 (1995) 239-262. [CrossRef] [MathSciNet] [Google Scholar]
  17. A. Quarteroni and A. Valli, Domain Decomposition Methods for Partial Differential Equations. Oxford University Press, Oxford (1999). [Google Scholar]
  18. D.H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems. Indiana Univ. Math. J. 21 (1972) 979-1000. [CrossRef] [Google Scholar]
  19. B.F. Smith, P. Bjorstad and W.D. Gropp, Domain Decomposition: Parallel Multilevel Algorithms for Elliptic Partial Differential Equations. Cambridge University Press, New York (1996). [Google Scholar]
  20. X.C. Tai, Domain decomposition for linear and nonlinear elliptic problems via function or space decomposition, in Domain decomposition methods in scientific and engineering computing, D. Keyes and J. Xu Eds., AMS, Providence, R.I. (1994) 335-360. [Google Scholar]
  21. X.C. Tai and M. Espedal, Rate of convergence of some space decomposition methods for linear and nonlinear problems. SIAM J. Numer. Anal. 35 (1998) 1558-1570. [CrossRef] [MathSciNet] [Google Scholar]
  22. X.C. Tai and J. Xu, Global convergence of subspace correction methods for convex optimization problems. Report 114, Department of Mathematics, University of Bergen, Norway (1998). [Google Scholar]
  23. P. Le Tallec, Domain decomposition methods in computational mechanics. Computational Mechanics Advances 1 (1994) 121-220. [MathSciNet] [Google Scholar]
  24. J. Xu, Two-grid discretization techniques for linear and nonlinear PDEs. SIAM J. Numer. Anal. 33 (1996) 1759-1777. [CrossRef] [MathSciNet] [Google Scholar]
  25. J. Xu and J. Zou, Some nonoverlapping domain decomposition methods. SIAM Rev. 40 (1998) 857-914. [CrossRef] [MathSciNet] [Google Scholar]
  26. J. Zou and H.-C. Huang, Algebraic subproblem decomposition methods and parallel algorithms with monotone convergence. J. Comput. Math. 10 (1992) 47-59. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you